# SDR IPXA2017022814547

- Difficulty date: February 28, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 30,267 hours, 20,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Unsecure
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EVAS NOT SECURE.  SECURED THE SMOKE VISION SYSTEM AND REINSTALLED SERVICABLE EVAS IAW EO B757-2560-45127-H.
